Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dp123

Side effects... When?

when should side effects happen? I'm almost done with my 1st month and I've only experienced 3 nosebleeds and less oil production on my face.

When did yours come along (if you had any)?

Share this post


Link to post
Share on other sites
Any side effects your going to get you have probly already have had...everybody reacts differently though

dp123- be grateful you have mild side effects. However, I don't agree with the above statement you've only been on accutane for one month. That doesn't mean theese are the only side effects you are going to get.

Accutane works diffrently on everyone and if your doctors ups your dose you may get a few more side effects you may not.

Just make sure you stay in tune with your body and discuss anything your worried about with your doctor. good luck

Share this post


Link to post
Share on other sites

In my first month the only side effects that I had was slightly drier skin, much less oily. I was on 40 mg. Then in my second month I started experiencing much drier skin, fatigue, and really dry nose. Now I am on 80 mg and 120 mg depending on the day of the week, & my nose is super and sore, and my face is flaky in certain areas and really dry. I think it depends on the dosage you are receiving. This third month is the one that I'm seeing and feeling the side effects the most.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×